# SDR CA100812004

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Aircraft time: 1,336 hours
- Engine: Lyc AEIO320E2B
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Part time: 589 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 INCH CRACK VISUALLY FOUND BETWEEN FINS JUST ABOVE INTAKE PIPE.
